# SDR DALA2016020900971

- Difficulty date: January 29, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,049 hours, 36,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGN OF CRACK ON FRAME ANGLE SUPPORT AT MAIN CABIN BS 418 AND S11L. REMOVED CRACKED ANGLE AT BS 418 S11L.  FABRICATED NEW ANGLE FROM 7075-0. .050 PO ST-00005009, DIMENSIONS: 7" X 4" IAW DWG NR 141N1322, REV B & AUXILIARY HEAT TREATED ANGLE TO T6 IAW BAC45602. LOCATED, DRILLED, ALODINE, PRIMED & INSTALLED ANGLE IAW SRM 51-20-01 & 51-40-02.
